Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pelvic pain, twinges on shoulder, nausea, dizziness and palpitations. What could be the cause?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
I have moderate pelvic pain on my left hand side, coupled with twinges in shoulder on the left side also. I feel nauseous but haven't vomited at all. I get dizzy and my heart palpitates but not lots. I don't have constipation or diarrhoea but am bloated.
Posted Mon, 21 May 2012 in General Health
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

If the symptoms you mentioned above are since long term, they make me suspicious about you having Chronic PID (Pelvic Inflammatory Disease).The symptoms are very typical and have to be ascertained by imaging studies like ultrasound scan and blood tests like inflammatory cell counts for you to be started on antibiotics.

A detailed gynaecological examination also has to be done to rule out conditions like uterine fibroids, Pelvic endometriosis , genital TB (Tuberculosis)etc which behave the same way.

Similar but a bit more uncomfortable symptoms developed over short time will be encountered in acute PID .The examination and treatment for both are the same .Hence do consult a gynaecologist soon for early diagnosis and management.

Hope I have answered your query. Let me know if I can assist you further.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor